# SDR REXA2016060700977

- Difficulty date: June 7, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 19,659 hours, 12,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stowage Box
- Condition: Loose
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS LIFE VEST METAL BOX HAS COME LOOSE & ROTATED 90 DEGREES, MAKING IT IMPOSSIBLE TO RETRIEVE LIFE VEST.  SECURED METAL BOX IAW AMM 25-11-01.  OK FOR SERVICE.
